# SDR DL757100347

- Difficulty date: October 30, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Chafed
- Location: Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT AFT BULKHEAD FITTING OTBD LOWER FORMER HAS DEEP CHAFING WEAR.  ACCOMPLISHED ERA 474951-14 REV ORIG AT SAA SAT REF NON ROUTINE 141123.
